It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2008, 10:02 AM   #1
Member
(female)
 
Join Date: Sep 2006
Location: Elk Grove, CA, USA
Posts: 84
Dansgrl HB User
Stool color change w/use of meds?

Has anyone experienced a change in color as a result of using a PPI like Nexium or Aciphex? I have been taking 80mg of Nexium a day for a few days. Thinking it has something to do with that? Thanks for any info!

 
Old 03-06-2008, 11:25 AM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: dumont, NJ
Posts: 1,319
hessie28 HB Userhessie28 HB User
Re: Stool color change w/use of meds?

I read online that antacids and meds like Nexium etc can cause it to turn color. Usually a clay, light color. If dark then you have to be careful of blood.

 
Sponsors Lightbulb
   
Old 03-06-2008, 11:34 AM   #3
Member
(female)
 
Join Date: Sep 2006
Location: Elk Grove, CA, USA
Posts: 84
Dansgrl HB User
Re: Stool color change w/use of meds?

Thanks for the reply! I was started on 80mg of Nexium this week, so that could explain it! Whew!

 
Old 03-06-2008, 05:32 PM   #4
Senior Veteran
(female)
 
Join Date: Mar 2006
Location: MD
Posts: 812
Ol'Line Rebel HB UserOl'Line Rebel HB User
Re: Stool color change w/use of meds?

Never heard of that. I've been dealing with reflux for 2 years and reading this forum and others with experience for almost as long. I guess something could happen, but don't think I've ever heard anyone "complain" of it on Nexium or other PPIs.

 
Old 03-06-2008, 06:18 PM   #5
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: dumont, NJ
Posts: 1,319
hessie28 HB Userhessie28 HB User
Re: Stool color change w/use of meds?

It was happening to me when my stomach pain and nausea started. So I searched it on the internet. It said it could be from the liver. Something about clogged bile duct. Then it mentioned the antacids. I mentioned it to the dr. and he said not to worry about it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Diverticulitis and black stool sethkumar Open to All Other Health Topics 4 11-13-2009 05:37 PM
stool/blood issue gent1 Bowel Disorders 14 07-18-2008 05:39 AM
pale colored stool cinda Cancer: Colon 6 09-20-2006 06:28 PM
Yellow Film, Slime, Water in stool Wind_Dancer Bowel Disorders 3 11-22-2004 06:51 AM
Stool color question actudan Digestive Disorders 2 02-13-2004 10:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (15), Harry (13), Titchou (8), flipfleury (8), MountainReader (7), ladybud (7), jmarple (6), rufous57 (5)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 01:56 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!